INDEX BOUNDEDNESS OF ANALYTIC SOLUTIONS OF A DIFFERENTIAL EQUATION GENERATED BY MATHEMATICAL MODEL OF ASYNCHRONOUS MOTOR

Authors

  • A. I. Bandura Ivano-Frankivsk National Technical University of Oil and Gas
  • P. O. Kurliak Ivano-Frankivsk National Technical University of Oil and Gas
  • V. I. Mykhailiv Ivano-Frankivsk National Technical University of Oil and Gas
  • O. V. Solomchak Ivano-Frankivsk National Technical University of Oil and Gas

DOI:

https://doi.org/10.31471/2304-7399-2022-17(64)-22-30

Keywords:

asynchronous short-circuit motor, angular velocity, fan of torque, differential equation, mathematical model, analytic in a disc solution, bounded index, entire solution.

Abstract

In paper, the authors use the methods of the analytical theory of differential equations to study the equation arising in a mathematical model of an asynchronous short-circuit motor by its angular velocity. Recent results of the theory of functions having bounded index are applied in order to find conditions on the coefficients of this equation, under which each its analytic in a disc solution or an entire solution is a function of the bounded l-index for some positive continuous function l obtained from the conditions on the coefficients of the equation.

References

Гаврилюк Р.Б. Математичні задачі електроенергетики: Конспект лекцій. – Івано-Франківськ: Факел, 2004. – 139 с.

Кириленко О.В. Математичне моделювання в електроенергетиці: підручник /О.В. Кириленко, М.С. Сегеда, О.Ф. Буткевич, Т.А. Мазур. – Львів: Видавництво НУ „Львівська політехніка“, 2010. – 608 с.

Толочко О.І. Моделювання електромеханічних систем. Математичне моделювання систем асинхронного електроприводу: навчальний посібник. – Київ, НТУУ «КПІ», 2016. – 150 с.

Bandura A.I. Composition, product and sum of analytic functions of bounded L-index in direction in the unit ball, Mat. Stud. 50 (2), 115–134 (2018). ttps://doi.org/10.15330/ms.50.2.115-134

BaksaV. P., BanduraA. I, SaloT. M. Boundedness of the L-index in a direction of the sum and product of slice holomorphic functions in the unit ball, Mat. Stud. 57 (2), 216–224(2022).

https://doi.org/10.30970/ms.57.2.216-224

Bandura A., Skaskiv O., Filevych P.: Properties of entire solutions of some linear PDE’s. J. Appl. Math. Comput. Mech. 16(2), 17–28 (2017). https://doi.org/10.17512/jamcm.2017.2.02

Bandura A., Skaskiv O. Linear directional differential equations in the unit ball: solutions of bounded L-index. Mathematica Slovaca, 69 (5), 1089-1098 (2019). https://doi.org/10.1515/ms-2017-0292

Bandura A.I., Skaskiv O.B. Sufficient sets for boundedness L-index in direction for entire functions. Mat. Stud. 30(2), 177–182 (2008).

BanduraA.I. Application of Hayman’s theorem to linear directional differential equations having analytic solutions in the unit ball and boundedness of L-index in direction, Studia Universitatis Babes-Bolyai Mathematica (in print).

Bandura A., Skaskiv O., Smolovyk L. Slice holomorphic solutions of some directional differential equations with bounded L-index in the same direction. Demonstr. Math., 52 (1), 482–489(2019). https://doi.org/ 10.1515/dema-2019-0043.

BordulyakM. T. On the growth of entire solutions of linear differential equations, Mat. Stud., 13 (2), 219–223 (2000).

Lepson B., Differential equations of infinite order, hyperdirichlet series and entire functions of bounded index, Proc. Sympos. Pure Math., 11, 298–307(1968).

Kushnir V.O., Sheremeta M.M. Analytic functions of bounded l-index, Mat. Stud., 12(1), 59–66(1999).

Pugh W.J., Sums of functions of bounded index, Proc. Amer. Math. Soc. 22, 319–323(1969).

Sheremeta M. Analytic functions of bounded index, Vol. 6 of Mathematical Studies. Monograph Series, VNTL Publishers, Lviv, 1999.

Sheremeta M.M., Trukhan Yu.S. Properties of analytic solutions of three similar differential equations of the second order // Carpathian Math. Publ. 13 (2), 413-425 (2021). ttps://doi.org/:10.15330/cmp.13.2.413-425

Trukhan Yu.S., Sheremeta M.M. Properties of analytic solutions of a differential equation, Mat. Stud. 52(2), 138–143 (2019), https://doi.org/ 10.30970/ms.52.2.138-143

Trukhan Yu. Properties of the solutions of the Legendre equation, Visn. Lviv Un-ty. Ser. Mech.-Math. Iss. 83, 82–89 (2017).

Трухан Ю., Шеремета М. Про обмеженість l-індексу виродженої гіпергеометричної функції, Вісник Львівського університету. Серія механіко-математична. Вип. 80, 161–165 (2015).

Trukhan Yu. S., On properties of the solutions of the Weber equation, Carpathian Math. Publ., 7 (2), 247–253, (2015). https://doi.org/ 10.15330/cmp.7.2.247-253

Sheremeta Z. M., Sheremeta M. M. Properties of entire solutions of differential equations Ukrainian Math. J., 58(12), 1924-1934, (2006).https://doi.org/10.1007/s11253-006-0177-3

Sheremeta Z. M. Properties of derivatives for entire solution of some differential equation, Mat. Metodi Fiz.-Mekh. Polya, 49 (2), 80–85 (2006).

Sheremeta Z. M. On the boundedness l-index of entire solution of some differential equation, Visn. Lviv Un-ty. Ser. mekh.-math. Iss. 63, 148–151 (2004).

Published

2022-11-22

How to Cite

Bandura, A. I., Kurliak, P. O., Mykhailiv, V. I., & Solomchak, O. V. . (2022). INDEX BOUNDEDNESS OF ANALYTIC SOLUTIONS OF A DIFFERENTIAL EQUATION GENERATED BY MATHEMATICAL MODEL OF ASYNCHRONOUS MOTOR. PRECARPATHIAN BULLETIN OF THE SHEVCHENKO SCIENTIFIC SOCIETY Number, (17(64), 22–30. https://doi.org/10.31471/2304-7399-2022-17(64)-22-30